Buy Nuromol Double Action Pain Relief 6 Tablets Online | Pharmacy Direct

Nuromol Double Action Pain Relief 6 Tablets

BrandsNurofen
Catalogue ID:975777
Product Code:9300711336308
Availability:In Stock
  • $4.99
    or 4 payments of $1.25 with afterpay Info


Nuromol provides temporary relief from: back pain, dental pain, period pain, migraine headache, tension headache, headache, muscular pain, cold and flu symptoms, sore throat, rheumatic pain and non-serious arthritic pain.

Ingredients:
Ibuprofen 200mg and paracetamol 500mg | Contains no wheat, gluten, lactose or sucrose. | Contains no preservatives

Usage Information
Take with water.
- Adults under 65 and children from 12 years. Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose.
- Do not take more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor.
- Do not give to children under 12 years. Nurofen for children products are available.
- Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines.

Seek medical advice before use if you:
- Are taking other medicines.
- Have diabetes.
- Are using in children suffering dehydration through diarr

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nuromol Double Action Pain Relief 6 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Customers who bought Nuromol Double Action Pain Relief 6 Tablets also bought

Otrivin Adult Nasal Spray 10ml

For adults and adolescents over 12 years old who want to help clear nasal congestion quickly.How it ..

$11.99
Best Price Ex Tax: $11.99

Panamax 100 Tablets

General InformationFor the temporary relief of pain & discomfort in arthritis, headache, muscular & ..

$2.99
Best Price Ex Tax: $2.99

Nuromol Double Action Pain Relief 12 Tablets

Nuromol provides temporary relief from: back pain, dental pain, period pain, migraine headache, tens..

$8.99 $7.49
Save Ex Tax: $7.49

Panadol Children Baby Drops Colour Free 1 Month - 1 Year 20ml (inc. syringe)

For over 50 years, Children's Panadol has given parents the confidence to make their kids feel bette..

$7.99
Best Price Ex Tax: $7.99
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email